# SDR SWAA2020060188050

- Difficulty date: May 28, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 47,083 hours, 24,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 14ABC AND 17ABC ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT STATION 727C IAW AMM 33-51-06.  OPS CHECK GOOD.
